# SDR SWAA2024030157682

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 60,802 hours, 36,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO LUMINESCENT LIGHT STRIP ON FLOOR BURNT OUT. FRONT RIGHT<[01] R&R PHOTO LUMINESCENT STRIP (36 IN. ) AT ROW 1DEF PER AMM 33-51-15
